# SDR SWAA2022081032752

- Difficulty date: July 22, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 44,026 hours, 26,491 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STA 663 VAPOR BARRIER CRACKED AT RBL 25. / [01] MEASUREMENTS;[02] CLEANED R/H VAPOR BARRIER ;PREPARED DAMAGE AREA FOR REPAIR; STOP DRILL ALL CRACKS AS PER B737 SRM 51-70-04-2R-10;[03] PERFORMED DRY OUT ON VAPOR BARRIER; FOUND NO WATER AS PER B737 SRM 51-70-04-2R-10;[04] VERIFIED STEPS 1 ;2 & 3 AND OK TO INSTALL REPAIR;[05] REPAIRED CRACK DAMAGE ON R/H VAPOR BARRIER WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10;[06] PERFORMED TAP TEST ON REPAIRED AREA ;FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[07] VERIFIED STEPS #5 AND #6.;[08] OK TO APPLY PRIMER AND TOP COAT.;[09] APPLIED TREAT AND PRIMER AT VAPOR BARRIER REPAIR AS PER REF B737-700 AMM 51-21-73-370-803;[10] APPLIED TOP COAT AT VAPOR BARRIER REPAIR AS PER REF B737-700 AMM 51-21-73-370-803;[11] VERIFIED STEPS 9 AND 10.
